Advances in Differential Equations

Stability and instability of traveling solitonic bubbles

Zhiwu Lin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the nonlinear Schrödinger equation with general nonlinearity of competing type. This equation has traveling waves solution with non-vanishing condition at infinity in one dimension. We give a sharp condition for the stability and instability of these solutions. This justifies the previous prediction posed in physical literature.

Article information

Source
Adv. Differential Equations Volume 7, Number 8 (2002), 897-918.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651683

Mathematical Reviews number (MathSciNet)
MR1895111

Zentralblatt MATH identifier
1033.35117

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B35: Stability

Citation

Lin, Zhiwu. Stability and instability of traveling solitonic bubbles. Adv. Differential Equations 7 (2002), no. 8, 897--918. https://projecteuclid.org/euclid.ade/1356651683.


Export citation